# SDR 97ZZZX1784

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 583
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, FOUND THE LONGERON 24L END FITTING SPLICE HAD A 6 INCH CRACK AT STA 583.  REMOVED END FITTING SPLICE L24L IAW DC9 SRM 51-30-2.  INSTALLED NEW END FITTING IAW DC9 SRM 51-30-2.
